MathSciNet Relay Station
MathSciNet bibliographic data
MR132632 62.20
Brunk, H. D. On the estimation of parameters restricted by inequalities. Ann. Math. Statist. 29 1958 437–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement